Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : Abdullah Abdurrahman, Asmaa


Numerical Solution of Optimal Control Problems Using New Third Kind Chebyshev Wavelets Operational Matrix of Integration

Asmaa Abdullah Abdurrahman

Engineering and Technology Journal, 2014, Volume 32, Issue 1, Pages 145-156

In this paper, we first construct third kind Chebyshev wavelets on the interval [0,1). Then, a 2^k M×2^k M matrix P, named as almost third kind Chebyshev wavelets operational matrix of integration is constracted and used to reduce the optimal control problem to a system of algebric equation with the aid of spectral method, which can be solved easily. The uniform convergence of third kind Chebyshev wavelets is also discussed in this paper. The method is then tested on numerical example.